# SDR FDEA202403070260

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 59,653 hours, 29,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L1 Door Emer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY POWER RESERVOIR NEEDS SERVICING.  OUT OF GREEN BAND RANGE.   INSPECTED  L1 DOOR POWER RESERVOIR REF AMM 52-11-30-6-0. RESEVOIR PRESSURE GAUGE IS IN THE GREEN BAND. NO SERVICE NEEDED. R&R L1 DOOR SLIDE AS REQUESTED IAW AMM 25-66-01-4-0. OPS CHECKS GOOD. OK FOR SERVICE.
